# SDR AALA2000778

- Difficulty date: May 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD SIDE OF STRINGER 28L STATION 579-590 BILGE SKIN CORRODED UNDER LEVELING COMPOUND.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 1.  (M)
